# SDR QXEA2016032900225

- Difficulty date: March 29, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 21,868 hours, 23,319 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN THE GALLEY SERVICE DOOR FROM THE OUTSIDE, AND DIFFICULT TO OPEN FROM INSIDE. FERRIED AIRCRAFT FOR REPAIRS. ADJUSTED UPPER GUIDE ROLLERS. FUNCTIONAL TESTS GOOD.
